| Model Number |
DVAB1D4 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
03/26/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
In response to the advisory noting the potential for internal device arcing during high-voltage charging, the implantable cardioverter defibrillator (icd) was prophylactically replaced.No device malfunction was observed while the device was in use, however, given the potential for loss of device functionality, the icd was explanted and replaced to preclude harm to the patient.No patient complications have been reported as a result of this event.
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Product event summary: the device was returned and analyzed.Returned product analysis was performed and no anomalies were found.This device was reported as included in the field action noted but returned product investigation found the device did not perform as described in the field action.The device is no longer included as part of the field action.If information is provided in the future, a supplemental report will be issued.